Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I have fibroid and am getting vaginal discharge stained with blood

Hi, I have removed the cyst in ovary in Aprill 5 this year with laparascopy. After this operation, I have vaginal discharge stained with blood after and before menstruation. I also have one sumucose fibroid (around 2 cm). I m wondering if that discharge come from fibroid or is the cause of laparasopic surgery . Sorry for my language, the english is not my native languange. regards, Silvy
Asked On : Sat, 6 Aug 2011
Answers:  4 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello silvy,
welcome to hcm
thanks for the query
the bleeding you are having is most probably due to submucosal fibroid
in it there can be bleeding between periods
consult your doctor about it
take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
  User's Response
Hi Silvy
Welcome to HealthcareMagic.
the chances of a fibroid being the cause for her vaginal discharge is more than the previous surgery. I advise you to visit your gynecologist and get an ultrasound done and visualize fibroid.if surgery is required as per your gynecologist opinion please go ahead with the surgery and get the fibroid removed.this relieves you symptoms and reduce blood flow.excessive blood flow can lead to complications like it is important for you to get the fibroid operated.
Take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi Silvy
Welcome to HealthcareMagic
The vaginal discharge is more likely to be due to the fibroid if it is just before and after periods.since laparoscopy involves abdominal incision it is unlikely to be the cause.
Another cause of persistent white discharge unrelated to periods wud be infection
Hope I have answered your query
Answered: Sat, 6 Aug 2011
I find this answer helpful
  User's Response
dear doctors, many thanks for your answers,

Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor